Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 82, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 27, 2009, 2:04 PM CST for 14 counties in Florida. It took effect at Nov 28, 2009, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2009, 2:04 PM CST (20:04 UTC)
- In effect from
- Nov 28, 2009, 12:00 PM CST
- Expired
- Nov 28, 2009, 5:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 26 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 272004 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EST FRI NOV 27 2009 ...A RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ SATURDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT GULF AND FRANKLIN COUNTIES DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR THE EASTERN FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION CREATING RED FLAG CONDITIONS ACROSS MOST OF THE AREA THROUGH SATURDAY AFTERNOON. MOISTURE WILL BEGIN TO INCREASE OVER THE FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND ON SUNDAY IN ADVANCE OF THE NEXT STORM SYSTEM. SOME DRY AIR WILL STILL BE IN PLACE OVER THE FLORIDA EASTERN BIG BEND ON SUNDAY WHICH NECESSITATES A FIRE WEATHER WATCH OVER JEFFERSON...MADISON... DIXIE...LAFAYETTE AND TAYLOR COUNTIES ON SUNDAY AFTERNOON. FLZ018-019-028-029-034-281130- /O.UPG.KTAE.FW.A.0079.091128T1800Z-091128T2300Z/ /O.NEW.KTAE.FW.W.0082.091128T1800Z-091128T2300Z/ /O.NEW.KTAE.FW.A.0080.091129T1800Z-091129T2300Z/ /O.CON.KTAE.FW.W.0081.000000T0000Z-091127T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 304 PM EST FRI NOV 27 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>013-016-017-026-027-281130- /O.UPG.KTAE.FW.A.0079.091128T1800Z-091128T2300Z/ /O.NEW.KTAE.FW.W.0082.091128T1800Z-091128T2300Z/ /O.CON.KTAE.FW.W.0081.000000T0000Z-091127T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 304 PM EST FRI NOV 27 2009 /204 PM CST FRI NOV 27 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ014-015-272300- /O.CON.KTAE.FW.W.0081.000000T0000Z-091127T2300Z/ GULF-FRANKLIN- 304 PM EST FRI NOV 27 2009 /204 PM CST FRI NOV 27 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ LANIER
4 follow-up statements
000 WWUS82 KTAE 280205 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 905 PM EST FRI NOV 27 2009 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ SATURDAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT GULF AND FRANKLIN COUNTIES DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR THE EASTERN FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION CREATING RED FLAG CONDITIONS ACROSS MOST OF THE AREA THROUGH SATURDAY AFTERNOON...ALTHOUGH AN INCREASING CIRRUS SHIELD PREVENTED MANY OF OUR ZONES FROM REACHING 4 HOUR DURATIONS TODAY. MOISTURE WILL BEGIN TO INCREASE OVER THE FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND ON SUNDAY IN ADVANCE OF THE NEXT STORM SYSTEM. SOME DRY AIR WILL STILL BE IN PLACE OVER THE FLORIDA EASTERN BIG BEND ON SUNDAY WHICH NECESSITATES A FIRE WEATHER WATCH OVER JEFFERSON...MADISON...DIXIE...LAFAYETTE AND TAYLOR COUNTIES ON SUNDAY AFTERNOON. FLZ018-019-028-029-034-281130- /O.CON.KTAE.FW.W.0082.091128T1800Z-091128T2300Z/ /O.CON.KTAE.FW.A.0080.091129T1800Z-091129T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 905 PM EST FRI NOV 27 2009 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST ON SATURDAY AFTERNOON... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>013-016-017-026-027-281130- /O.CON.KTAE.FW.W.0082.091128T1800Z-091128T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 905 PM EST FRI NOV 27 2009 /805 PM CST FRI NOV 27 2009/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ SATURDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-GOULD
000 WWUS82 KTAE 280840 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 340 AM EST SAT NOV 28 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING FOR PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR PORTIONS OF THE EASTERN FLORIDA BIG BEND DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A DRY AIR MASS WILL REMAIN IN PLACE TODAY WITH AROUND 4 HOURS OF CRITICALLY LOW HUMIDITY VALUES EXPECTED OVER INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE FROM WEST TO EAST ON SUNDAY. HOWEVER...THE EASTERN BIG BEND MAY SEE CRITICAL DURATIONS ONCE AGAIN. FLZ018-019-028-029-034-290000- /O.CON.KTAE.FW.W.0082.091128T1800Z-091128T2300Z/ /O.CON.KTAE.FW.A.0080.091129T1800Z-091129T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 340 AM EST SAT NOV 28 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>013-016-017-026-027-282300- /O.CON.KTAE.FW.W.0082.091128T1800Z-091128T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 340 AM EST SAT NOV 28 2009 /240 AM CST SAT NOV 28 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ CAMP
000 WWUS82 KTAE 282003 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EST SAT NOV 28 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR PORTIONS OF THE EASTERN FLORIDA BIG BEND DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGION THROUGH THE REMAINDER OF THE WEEKEND. THE DRY AIRMASS LOOKS TO HOLD ON FOR ONE MORE DAY...WITH PORTIONS OF THE EASTERN FLORIDA BIG BEND POTENTIALLY REACHING CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY DURING SUNDAY AFTERNOON. THERE IS STILL SOME QUESTION AS TO THE EXACT DURATION OF THESE CRITICALLY LOW VALUES AND WILL CONTINUE THE FIRE WEATHER WATCH. FLZ018-019-028-029-034-282330- /O.CON.KTAE.FW.W.0082.000000T0000Z-091128T2300Z/ /O.CON.KTAE.FW.A.0080.091129T1800Z-091129T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 303 PM EST SAT NOV 28 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>013-016-017-026-027-282300- /O.CON.KTAE.FW.W.0082.000000T0000Z-091128T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 303 PM EST SAT NOV 28 2009 /203 PM CST SAT NOV 28 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING DUE TO ONGOING LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
000 WWUS82 KTAE 282313 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 613 PM EST SAT NOV 28 2009 ...THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR THE EASTERN BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGION THROUGH THE REMAINDER OF THE WEEKEND. THE DRY AIRMASS LOOKS TO HOLD ON FOR ONE MORE DAY...WITH PORTIONS OF THE EASTERN FLORIDA BIG BEND POTENTIALLY REACHING CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY DURING SUNDAY AFTERNOON. THERE IS STILL SOME QUESTION AS TO THE EXACT DURATION OF THESE CRITICALLY LOW VALUES AND WILL CONTINUE THE FIRE WEATHER WATCH. FLZ018-019-028-029-034-290015- /O.CAN.KTAE.FW.A.0080.091129T1800Z-091129T2300Z/ /O.EXP.KTAE.FW.W.0082.000000T0000Z-091128T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 613 PM EST SAT NOV 28 2009 ...RED FLAG WARNING FOR SATURDAY AFTERNOON HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON... THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. $$ FLZ007>013-016-017-026-027-290015- /O.EXP.KTAE.FW.W.0082.000000T0000Z-091128T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 613 PM EST SAT NOV 28 2009 /513 PM CST SAT NOV 28 2009/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 27, 1:23 PM CST, 41 minutes earlier.
Area forecast discussion, Nov 27, 1:23 PM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 PM EST FRI NOV 26 2009
.SYNOPSIS...
SATELLITE IMAGERY IS SHOWING SOME RATHER OPAQUE LOOKING CIRRUS
STREAKING EWD ALONG THE WRN AND CENTRAL GULF COAST IN THE
SUBTROPICAL JET. THE LONG WAVE TROUGH CONTINUES TO PIVOT NEWD AWAY
FROM THE SERN CONUS. SURFACE HIGH PRESSURE IS CENTERED OVER COASTAL
TX AND LA. THE GRADIENT HAS ALREADY WEAKENED FROM WHAT WE SAW LAST
NIGHT AND WINDS AND SEAS ARE RESPONDING ACCORDINGLY OVER THE GULF.
&&
.SHORT TERM...TONIGHT THROUGH SUN NIGHT.
THE MAIN FORECAST PROBLEM OVER THE SHORT TERM WILL BE MIN TEMPS
TONIGHT AND THE THREAT FOR FROST. WE WERE PREPARED TO GO WITH A
FROST ADVISORY UNTIL WE SAW THE TREND IN SATELLITE IMAGERY. THAT
CIRRUS UPSTREAM LOOKS PRETTY OPAQUE AND ITS RACING EWD. IT IS ALWAYS
A TOUGH CALL IN DETERMINING HOW MUCH OF AN IMPACT UPPER LEVEL CLOUDS
WILL HAVE ON SURFACE TEMPS. THIN CIRRUS HAS VIRTUALLY NO IMPACT.
HOWEVER...IF IT IS SUFFICIENTLY THICK...IT CAN. THE ATMOSPHERE IS
QUITE DRY...SO WE WILL HAVE A QUICK TEMP DROP OFF AFTER SUNSET. HAVE
DECIDED TO INDICATE SOME FROST FORMATION IN THE GRIDS DURING THE
MIDDLE PART OF THE NIGHT WITH MIN TEMPS AROUND 09Z INSTEAD OF THE
MORE TYPICAL 12Z. AFTER COORDINATION WITH ADJACENT OFFICES...WE HAVE
DECIDED TO DEFER ANY FROST ADVISORY ISSUANCE TO THE NEXT SHIFT...SO
THAT THEY CAN FURTHER MONITOR SATELLITE TRENDS. EITHER WAY...WE
RECOMMEND BRINGING IN SENSITIVE PLANTS TONIGHT BECAUSE THERE IS AT
LEAST SOME THREAT FOR FROST. FURTHERMORE...A COUPLE OF THE NORMALLY
COLDEST LOCATIONS ACROSS THE ERN BIG BEND COULD AGAIN TOUCH 32
DEGREES. AT THIS TIME...IT APPEARS THAT DURATIONS OF FREEZING TEMPS
WILL NOT MEET OUT CRITERIA FOR ISSUANCE OF A FREEZE WARNING.
AGAIN...PRECAUTIONS SHOULD BE TAKEN.
LOOKING AHEAD TO THE WEEKEND...TEMPS WILL REMAIN BELOW NORMAL ON SAT
WITH PLENTY OF UPPER LEVEL CLOUDS AROUND. MIN TEMPS SAT NIGHT WILL
NOT BE AS COLD WITH LOWS IN THE UPPER 30S TO AROUND 40 ACROSS INLAND
AREAS. BY SUN...THE SURFACE HIGH WILL BE E OF THE AREA AND HEIGHTS
WILL BEGIN TO RISE IN RESPONSE TO AN UPPER LOW CUTTING OFF OVER THE
SWRN U.S-MEXICAN BORDER. TEMPS WILL REBOUND TO NORMAL OR EVEN A
DEGREE OR SO ABOVE. A COLD FRONT WILL BE PUSHING ACROSS THE TN AND
LOWER MS VALLEYS BY THE END OF THE PERIOD 12Z MON. KEPT IN SOME
SILENT 10 POPS...BUT ANY RAIN ASSOCIATED WITH THIS SYSTEM SHOULD
HOLD OFF UNTIL MON.
.LONG TERM...MON THROUGH FRI.
GUIDANCE IS IN GOOD AGREEMENT THROUGH MONDAY NIGHT. SPLIT FLOW
REGIME WILL BE IN PLACE WITH CUTOFF UPPER LOW OVER NORTHWESTERN
MEXICO LAGGING BEHIND THE NORTHERN STREAM TROUGH. THE NORTHERN
STREAM TROUGH WILL PUSH A COLD FRONT INTO THE SOUTHEAST STATES
STARTING SUNDAY NIGHT. THE FRONT IS FORECAST TO MOVE THROUGH THE
FORECAST AREA MONDAY AFTERNOON AND EVENING BEFORE STALLING OVER
NORTH CENTRAL FLORIDA TUESDAY. SOUTHWEST FLOW ALOFT WILL LEAD TO
OVERRUNNING PRECIP IN THE WAKE OF THE FRONT FOR MONDAY NIGHT INTO
TUESDAY.
A SIGNIFICANT WAVE IS THEN FORECAST TO DEVELOP ALONG THE FRONT OVER
THE GULF OF MEXICO AS THE SOUTHERN STREAM CUT-OFF EJECTS EASTWARD.
WHILE THE EURO AND GFS HAS THE SAME GENERAL IDEA...TIMING IS QUITE
DIFFERENT WITH THE 27/00Z GFS ABOUT 12-18 HOURS FASTER WITH THE LOW
THAN THE 26/12Z ECMWF. REGARDLESS OF THE TIMING...EXPECT TO SEE A
BOUT OF HEAVY RAIN AT SOME POINT FROM EARLY TUESDAY TO LATE
WEDNESDAY AND WILL BROAD BRUSH THE POPS IN THE GRIDS. GUIDANCE HAS
NOT YET SETTLED ON THE TRACK OF THE DEVELOPING SFC LOW. LATEST ROUND
OF GUIDANCE TRACKS THE LOW THROUGH THE FLORIDA PANHANDLE WHICH COULD
PUT THE BIG BEND BRIEFLY INTO THE WARM SECTOR. IF THIS WERE THE
CASE...DYNAMICS WOULD BE MORE THAN FAVORABLE TO SUPPORT SEVERE
WEATHER...SO WILL CONTINUE TO CLOSELY MONITOR THE SITUATION.
GUIDANCE DOES AGREE THAT SYSTEM SHOULD BE OUT OF THE AREA BY
THURSDAY AND FRIDAY WITH DRIER AND COOLER CONDITIONS.
&&
.MARINE...TONIGHT THROUGH WED.
WINDS AND SEAS CONTINUE TO GRADUALLY SUBSIDE THIS AFTERNOON. THIS
TREND WILL STOP DURING THE OVERNIGHT HOURS...WITH WINDS HOLD AROUND
10 KT. ON SAT...IT STILL APPEARS THAT WINDS WILL GO LIGHT AND
VARIABLE FOR A TIME WITH SEAS FLAT IN SOME AREAS SAT AFTERNOON AND
SAT NIGHT. WINDS WILL VEER FROM SE SUN TO S ON MON AT 10 KT OR LESS.
WINDS AND SEAS ARE EXPECTED TO INCREASE MON NIGHT INTO TUE AS THE
NEXT LOW PRESSURE SYSTEM DEVELOPS IN THE WRN GULF. THE FORECAST
AFTER THIS TIME IS UNCERTAIN DUE TO MODEL DISCREPANCIES WITH THE
TRACK THIS LOW EVENTUALLY TAKES. THE 12Z GFS IS QUICKER TO PULL THE
SYSTEM NEWD THAN THE EURO AND ALSO TRACKS THE LOW A BIT FURTHER TO
THE E. FOR NOW...THE FORECAST IS BASED ON THE 00Z GFS AND CALLS FOR
SOLID ADVISORY CONDITIONS IN S FLOW TUE NIGHT...VEERING TO SW AND
THEN W ON WED AS THE LOW ACCELERATES TO THE NE AN AWAY FROM THE
FORECAST AREA.
&&
.AVIATION...THROUGH 18Z SAT.
VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD AT ALL
TERMINALS WITH SOME CIRRUS CLOUDS INCREASING FROM THE W.
&&
.FIRE WEATHER...WE UPGRADED THE WATCH TO A RED FLAG WARNING FOR SAT
FOR ALL BUT GULF AND FRANKLIN COUNTIES. BY SUN...THE HIGH WILL BE E
OF THE AREA AND WE SHOULD ONLY SEE SUFFICIENT RH DURATIONS FOR THE
ERN FL BIG BEND. A WATCH WILL BE POSTED FOR THE 5 ERN ZONES FROM
JEFFERSON E.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 34 64 37 70 46 / 00 00 00 00 05
PANAMA CITY 40 63 45 71 56 / 00 00 00 00 10
DOTHAN 36 63 40 71 51 / 00 00 00 05 10
ALBANY 34 64 39 71 46 / 00 00 00 00 10
VALDOSTA 34 64 38 71 45 / 00 00 00 00 00
CROSS CITY 32 67 38 74 45 / 00 00 00 00 00
APALACHICOLA 38 62 42 69 51 / 00 00 00 00 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THROUGH 23Z TODAY ALL ZONES.
RED FLAG WARNING SATURDAY AFTERNOON ALL BUT GULF AND FRANKLIN
COUNTIES.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
DIXIE...JEFFERSON...LAFAYETTE...MADISON...TAYLOR.
GM...NONE.
&&
LONG TERM DISCUSSION...CAMP
REST OF DISCUSSION...WOOLHazardous weather outlook, Nov 26, 8:48 PM CST, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 PM EST THU NOV 26 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-271100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 948 PM EST THU NOV 26 2009 /848 PM CST THU NOV 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY COOL AND DRY AIR WILL CONTINUE TO MOVE INTO THE REGION TONIGHT ON NORTHWESTERLY WINDS. NO FROST IS EXPECTED OVERNIGHT DUE TO THE LIGHT WINDS AND LOW DEWPOINTS...BUT MINIMUM TEMPERATURES COULD BOTTOM OUT INTO THE LOWER TO MIDDLE 30S ACROSS MANY INLAND LOCATIONS BY SUNRISE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HIGH PRESSURE OVERHEAD FRIDAY NIGHT WILL LEAD TO LIGHT WINDS AND CLEAR SKIES. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MID 30S BY SUNRISE SATURDAY MORNING. FROST WILL BE POSSIBLE ACROSS ALL INLAND AREAS OF THE REGION. A FEW SPOTS MAY SEE TEMPERATURES DIP BRIEFLY BELOW FREEZING. AN ACTIVE WEATHER PATTERN APPEARS TO BE SETTING UP FOR NEXT WEEK AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES FROM THE DESERT SOUTHWEST TO THE GULF COAST. RAIN WILL BE POSSIBLE STARTING MONDAY AND CONTINUING THROUGH WEDNESDAY. WHILE THE POTENTIAL FOR SEVERE WEATHER CURRENTLY APPEARS LOW...THIS MAY CHANGE AS THE STORM SYSTEM TAKES SHAPE. KEEP UP TO DATE WITH THE LATEST FORECASTS DURING THE HOLIDAY WEEKEND FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 2:04 PM CST | Fire Weather Watch | TAE | Dixie, Jefferson, Lafayette, Madison, Taylor | 27 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.